# SDR SIMA20190126006

- Difficulty date: January 26, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 37,158 hours, 31,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 EMERGENCY FLOOR PROXIMITY STRIP LIGHT ASSY CRACKED. C/A-COMPLETE:REPLACED NR 5 EMERGENCY FLOOR PROXIMITY STRIP LIGHT ASSY IAW AMM 33-50-12, REFERENCE BOW 314230 FOR OPS CHECK.
